International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1998 / Article

Open Access

Volume 21 |Article ID 265079 | https://doi.org/10.1155/S0161171298000696

Ibraham R. Al-Amri, "Symmetric and permutational generating set of the groups Akn+1 and Skn+1 using Sn and an element of order k", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 265079, 4 pages, 1998. https://doi.org/10.1155/S0161171298000696

Symmetric and permutational generating set of the groups Akn+1 and Skn+1 using Sn and an element of order k

Received02 Dec 1996
Revised06 May 1997

Abstract

In this paper we will show how to generate Akn+1 and Skn+1 using a copy of Sn and an element of order k in Akn+1 and Skn+1 respectively, for all positive integers n2 and all positive integers k2. We will also show how to generate Akn+1 and Skn+1 symmetrically using n elements each of order k, for all n2 and all even integers k2.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views61
Downloads285
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.